MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Facility name: (b)(6).Date of event is estimated.Date of implant: exact date unknown, implanted around 4 years ago.During processing of this complaint, attempts were made to obtain the implant date, but unable to obtain the results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the lost therapy around 2 months ago due to ipg being inoperable.As such, surgical intervention took place on (b)(6) 2020 wherein the ipg was explanted and replaced with a new ipg.Therapy was restored.
 
Additional Manufacturer Narrative
Additional information: per the additional information received and the total therapy time provided by the device, the device meets or exceeds expected longevity.There is no device malfunction.Therefore, this event does not meet the reportability criteria.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9865026
Report Number1627487-2020-03054
Device Sequence Number2910088
Product Code LGW
UDI-Device Identifier05415067017369
UDI-Public05415067017369
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2016
Device Model Number3688
Device Catalogue Number3688
Device Lot Number4920883
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;